# SDR DHL2005801007

- Difficulty date: May 25, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION DURING CLIMB-OUT, RT DOOR UNSAFE LIGHT FLASHED INTERMITTENTLY STOPPED AFTER UPLATCH CHECK.  CLEANED GEAR DOOR SWITCH/ELECTRICAL CONNECTOR.  OPS CK'D PER MM DC8 MM 32-30-0 AND 32-31-0.  NO DEFECTS NOTED ON GROUND AT THIS TIME.
